Alert archive / Maine / Gale Warnings in 2016
Gale Warning 32, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 30, 2016, 12:42 PM EST. It took effect at Dec 1, 2016, 3:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2016, 12:42 PM EST (17:42 UTC)
- In effect from
- Dec 1, 2016, 3:00 AM EST
- Expired
- Dec 1, 2016, 3:08 PM EST
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
994 WHUS71 KCAR 301742 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1242 PM EST WED NOV 30 2016 ANZ050-051-010900- /O.CAN.KCAR.SC.Y.0089.000000T0000Z-161201T0000Z/ /O.NEW.KCAR.GL.W.0032.161201T0800Z-161201T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1242 PM EST WED NOV 30 2016 ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-010900- /O.NEW.KCAR.GL.W.0032.161201T0800Z-161201T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1242 PM EST WED NOV 30 2016 ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY. * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
6 follow-up statements
474 WHUS71 KCAR 301946 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 PM EST WED NOV 30 2016 ANZ050>052-010400- /O.CON.KCAR.GL.W.0032.161201T0800Z-161201T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 246 PM EST WED NOV 30 2016 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
498 WHUS71 KCAR 302337 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 637 PM EST WED NOV 30 2016 ANZ050>052-010745- /O.CON.KCAR.GL.W.0032.161201T0800Z-161201T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 637 PM EST WED NOV 30 2016 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
033 WHUS71 KCAR 010255 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 955 PM EST WED NOV 30 2016 ANZ050>052-011100- /O.CON.KCAR.GL.W.0032.161201T0800Z-161201T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 955 PM EST WED NOV 30 2016 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB
535 WHUS71 KCAR 010904 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 404 AM EST THU DEC 1 2016 ANZ050-051-011600- /O.UPG.KCAR.GL.W.0032.000000T0000Z-161201T1600Z/ /O.NEW.KCAR.SR.W.0004.161201T1100Z-161201T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 404 AM EST THU DEC 1 2016 ...STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-011600- /O.CON.KCAR.GL.W.0032.000000T0000Z-161201T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 404 AM EST THU DEC 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
670 WHUS71 KCAR 011442 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 942 AM EST THU DEC 1 2016 ANZ050-051-012100- /O.CAN.KCAR.SR.W.0004.000000T0000Z-161201T1500Z/ /O.EXB.KCAR.GL.W.0032.000000T0000Z-161201T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 942 AM EST THU DEC 1 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-012100- /O.EXT.KCAR.GL.W.0032.000000T0000Z-161201T2100Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 942 AM EST THU DEC 1 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
282 WHUS71 KCAR 012008 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 308 PM EST THU DEC 1 2016 ANZ050>052-020415- /O.CAN.KCAR.GL.W.0032.000000T0000Z-161201T2100Z/ /O.NEW.KCAR.SC.Y.0090.161201T2008Z-161202T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 308 PM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 30, 10:04 AM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Nov 30, 10:04 AM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1004 AM EST Wed Nov 30 2016
.SYNOPSIS...
A developing area of low pressure will move through the Gulf of
Maine tonight into Thursday. This will result in snow once again
across northern Maine and rain for Downeast.
&&
.NEAR TERM /THROUGH THURSDAY/...
1005 AM Update: No sig chgs outside of utilizing latest obsvd
temps to update fcst hrly temps to unchgd fcst hi temps.
Orgnl Disc: 1007mb low is sitting just to the west of Yarmouth
Nova Scotia as of 09z. Precipitation is gradually ending across
eastern zones with a few remnant snow showers mainly to the north
of Houlton and light showers to the south. Expect these wl come to
an end shortly after daybreak. In its wake, brief s/wv ridging wl
occur acrs the CWA with little in the way of pcpn expected most of
the day.
Intense system in the middle of the nation wl translate east thru
the day tda. Low in the vicinity of St. Paul MN wl mv north and
east to srn Ontario in region of strongest height falls per 00z
raob. Expect a triple point low to form in the Gulf of Maine
by mrng as 150kt jet streak heads out of the MS Vly late tonight.
Precip wl spread north on sw flow and enter CWA by 22z this aftn.
00z GFS is warmer than 00z NAM with temps aloft as was the case
for yda's event. NAM was closer to what actually occurred yda thus
hv opted to go with the NAM soln for tonight/Thur event.
00z BUFKIT soundings indicating a ra/sn mix starting off in the
Bangor region then mainly rain drg the overnight hrs tho profile
is vry isothermal up thru 700mb. Air looks to be cold enuf for all
snow north of this region and all rain further to the south.
Invariably there wl be a ra/sn and possibly sleet line just to the
north of BGR and hv accounted for this ovrngt with a vry slow nwd
jaunt by mrng.
Most locations to the north of a Bridgewater-Greenville line look
to rmn all snow with heavy snow expected late tonight into Thur
mrng. This may result in 10-14 inches acrs the Allagash and 8-12
further to the east. Advisory accums of 4-8 inches expected along
a Dover-Houlton line with potential for sleet possibly mixing in.
Hv expanded Winter Storm Watch into northern Somerset and
Piscataquis counties with winter wx advisories likely need further
to the south at some point today.
&&
.SHORT TERM /THURSDAY NIGHT/...
Low pressure will continue to move to the northeast into the
Maritimes Thursday Night. A trough of low pressure will remain
over the region and keep skies mostly cloudy, especially in the
north. Snow showers are also possible in the north through Friday.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Snow showers are possible Friday Night into the day Saturday as
cyclonic flow persist over the region behind low pressure over
the Maritimes. Weak surface high pressure will build in from the
west during the day Sunday and into Monday as cyclonic flow
persist aloft. Strong high pressure will build in from the west
Tuesday and crest over the region Wednesday. The high will then
move off to the east into the Atlantic Thursday.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR over northern terminals in -sn shud improve to MVFR
by 14z-15z this morning. Next storm will bring IFR restrictions
back into terminals after 05z tonight. IFR expected at BGR and BHB
through 15z in low cigs with restrictions rising briefly to MVFR.
IFR will once again move in around 00z tonight with brief -rasn at
BGR and -ra at BHB.
SHORT TERM: VFR Conditions are expected Thursday Night into
Sunday.
&&
.MARINE...
NEAR TERM: SCA will expire at 12z for the intracoastal waters.
With expiration of gale warning have issued SCA for the outer
waters through 00z tonight. Winds may approach gale force late
tonight into Thur morning.
SHORT TERM: Will use a blend of the NAM, GFS and WCMWF for
sustained wind speed through Friday then transition to Super
Blend winds. For Waves: Expect southerly swell 8 feet/9 seconds
Thursday Night, subsiding to 4 feet/9 seconds by late Friday. This
wave system will continue to subside Friday Night into Saturday as
a secondary northeasterly wind wave develops Saturday. North to
Northwest wind wave (2 feet/4 seconds) will dominate Sunday. Will
use the Near Shore Wave Model Thursday Night and Friday then
transition to the Wave Watch III.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from late tonight through Thursday
afternoon for MEZ001>004.
MARINE...Small Craft Advisory until 7 PM EST this evening for ANZ050-
051.
&&
Near Term...VJN
Short Term...Mignone
Long Term...Mignone
Aviation...VJN/Mignone
Marine...VJN/MignoneHazardous weather outlook, Nov 30, 4:21 AM EST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 421 AM EST WED NOV 30 2016 MEZ001>004-010930- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 421 AM EST WED NOV 30 2016 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ005-006-010-011-031-032-010930- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 421 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...NORTH CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. SNOW WILL MOVE BACK INTO THE AREA AFTER MIDNIGHT. SNOW MAY BE HEAVY AT TIMES TONIGHT PERHAPS MIXING WITH RAIN TOWARD MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ACCUMULATING SNOW IS EXPECTED TO CONTINUE THURSDAY MORNING. TOTAL SNOW ACCUMULATION FROM THROUGH THURSDAY IS EXPECTED TO BE 4 TO 8 INCHES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ015>017-029-030-010930- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 421 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-010930- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 421 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS TO GALE FORCE ARE POSSIBLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 30, 9:12 AM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
912 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM SNOW SHERMAN 45.87N 68.42W
11/30/2016 M12.0 INCH AROOSTOOK ME PUBLIC
0909 AM SNOW 3 WSW WASHBURN 46.77N 68.21W
11/30/2016 M10.6 INCH AROOSTOOK ME NWS EMPLOYEE
&&
EVENT NUMBER CAR1601395
EVENT NUMBER CAR1601396
FMKLocal storm report, Nov 30, 9:33 AM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
933 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 1 E SHERMAN 45.87N 68.40W
11/30/2016 M9.0 INCH AROOSTOOK ME TRAINED SPOTTER
0921 AM SNOW 2 ENE FRENCHVILLE 47.29N 68.34W
11/30/2016 M5.5 INCH AROOSTOOK ME TRAINED SPOTTER
0925 AM SNOW WALLAGRASS 47.13N 68.60W
11/30/2016 M4.5 INCH AROOSTOOK ME PUBLIC
0929 AM SNOW STOCKHOLM 47.04N 68.14W
11/30/2016 M7.0 INCH AROOSTOOK ME PUBLIC
0930 AM SNOW 3 NE GUERETTE 47.17N 68.27W
11/30/2016 M5.0 INCH AROOSTOOK ME TRAINED SPOTTER
0931 AM SNOW 2 S CARIBOU 46.84N 68.01W
11/30/2016 M9.0 INCH AROOSTOOK ME PUBLIC
&&
EVENT NUMBER CAR1601397
EVENT NUMBER CAR1601398
EVENT NUMBER CAR1601399
EVENT NUMBER CAR1601400
EVENT NUMBER CAR1601401
EVENT NUMBER CAR1601402
FMKLocal storm report, Nov 30, 9:57 AM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
957 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM SNOW OAKFIELD 46.10N 68.15W
11/30/2016 M13.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0100 AM SNOW 1 SW HOULTON 46.11N 67.86W
11/30/2016 M10.5 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0405 AM SNOW 3 NNE CARIBOU 46.90N 67.99W
11/30/2016 E9.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0505 AM SNOW 3 ESE DUDLEY 46.16N 68.10W
11/30/2016 M10.8 INCH AROOSTOOK ME PUBLIC
0625 AM SNOW WOODLAND 46.89N 68.14W
11/30/2016 M6.5 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0630 AM SNOW PERHAM 46.84N 68.20W
11/30/2016 M9.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0635 AM SNOW 4 NW MAPLETON 46.72N 68.22W
11/30/2016 E12.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
0700 AM SNOW FORT KENT - COOP 47.24N 68.61W
11/30/2016 M4.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0720 AM SNOW FORT FAIRFIELD 46.77N 67.83W
11/30/2016 M7.5 INCH AROOSTOOK ME PUBLIC
&&
EVENT NUMBER CAR1601403
EVENT NUMBER CAR1601404
EVENT NUMBER CAR1601405
EVENT NUMBER CAR1601406
EVENT NUMBER CAR1601407
EVENT NUMBER CAR1601408
EVENT NUMBER CAR1601409
EVENT NUMBER CAR1601410
EVENT NUMBER CAR1601411
FMKLocal storm report, Nov 30, 10:34 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1034 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 4 NE LINCOLN 45.41N 68.44W
11/30/2016 M2.0 INCH PENOBSCOT ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CAR1601412
FMKLocal storm report, Nov 30, 10:41 AM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1041 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM SNOW 1 WSW GRAND LAKE MATAGA 46.16N 68.81W
11/30/2016 M10.0 INCH PENOBSCOT ME NWS EMPLOYEE
&&
EVENT NUMBER CAR1601413
FMKLocal storm report, Nov 30, 11:56 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1156 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM SNOW OAKFIELD 46.10N 68.15W
11/30/2016 M14.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
1000 AM SNOW MEDWAY 45.61N 68.53W
11/30/2016 M6.0 INCH PENOBSCOT ME PUBLIC
1000 AM SNOW 1 ESE LINNEUS 46.03N 67.93W
11/30/2016 M10.5 INCH AROOSTOOK ME TRAINED SPOTTER
1015 AM SNOW ASHLAND 46.63N 68.41W
11/30/2016 M8.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
1050 AM SNOW 3 W STOCKHOLM 47.04N 68.20W
11/30/2016 M7.5 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
1110 AM SNOW 4 SSW ORIENT 45.77N 67.89W
11/30/2016 M10.8 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
1115 AM SNOW 4 NE LORING 46.98N 67.83W
11/30/2016 M8.5 INCH AROOSTOOK ME PUBLIC
1116 AM SNOW LIMESTONE 46.92N 67.82W
11/30/2016 M7.0 INCH AROOSTOOK ME TRAINED SPOTTER
1130 AM SNOW 1 E STOCKHOLM 47.05N 68.12W
11/30/2016 M8.0 INCH AROOSTOOK ME PUBLIC
FROM TED SHAPIROS PAGE
1150 AM SNOW 3 W GRAND LAKE MATAGAMO 46.16N 68.85W
11/30/2016 M6.0 INCH PISCATAQUIS ME PUBLIC
TROUT BROOK CAMPGROUND
&&
EVENT NUMBER CAR1601414
EVENT NUMBER CAR1601415
EVENT NUMBER CAR1601416
EVENT NUMBER CAR1601417
EVENT NUMBER CAR1601418
EVENT NUMBER CAR1601419
EVENT NUMBER CAR1601420
EVENT NUMBER CAR1601421
EVENT NUMBER CAR1601422
EVENT NUMBER CAR1601423
FMKThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:25 PM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 26 hr |
| Nov 30, 3:25 PM EST | Winter Weather Advisory | CAR | Penobscot, Piscataquis, Washington | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.